# SDR 2004UALA00977

- Difficulty date: October 25, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LT CREASE BEAM INNER CHORD ANGLE CORRODED STA 676 TO STA 680, LBL 64. FABRICATED & INSTALLED NEW CHORD ANGLE.
